# SDR SWAA2022012858685

- Difficulty date: January 5, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241E UPPER SURFACE HAS PULLED FIBERS. A224-10 ; / [01] EVALUATED DAMAGE TO CABIN FLOORBOARD 241E; UPPER SURFACE IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1 REPAIR 1. NO DELAMINATION NOTED.  CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E;F; AND I.  VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; FIBERGLASS CLOTH BMS9-3 (A10273); RESIN EPOCAST 50A; (A100514).  REQUIRES OKAY TO BOND REPAIR PLIES.; [02] STEP 1 OK. OK TO BOND; [03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L; AND M AND B737 SRM 53-00-50-2R-0 REPAIR GENERAL. CURED AT 150 DEGREES FOR 4 HOURS; TAP TEST GOOD. THERMOMETER AAR30347 CAL DUE 4/29/22.; [04] REPAIRED PASSENGER CABIN FLOORBOARD 241E IAW B737 SRM 53-00-50-2R-1 PAR 3 AND B737 SRM 53-00-50-2R-0 REPAIR GENERAL.
